Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Is it ok to stop taking Norethisterone post course completion and expect periods ?

Hi, I have started taking Norethisterone fron Sunday 5th Aug. have taken 7 tablets till now. If i take the ablets till thursday morn it will be a total of twelve. Can I stop the tablets post that and expect my periods by the 12th Aug? I am actually vacationing from 16th and my normal due date for my periods was 14th Aug and thus I was taking Norethisterone. Now I wish to start my periods early, on 12th possibly, so that I can stop taking the tablets on my vacation? is this possible?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response


Periods usually start within a week or 15 days of stopping the pills.

Sometimes they can start early also

Best wishes
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor